# SDR DALA2023031301815

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 87,586 hours, 16,844 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 -MISC/DE- CREW ELECTED DE DUE TO TE DISAGREE INDICATION DURING DESCENT. C/W QRH AND LANDED UNEVENTFULLY AT DESIRED FLAPS 20. CORRECTIVE ACTION: SUSPECTED FLAP OVERSPEED DUE TO AIRSPEED ISSUE. R/R F/O PITOT PROBE PER B767-400 AMM 34-11, OPS TEST NORMAL. FLAP SYSTEM TEST NORMAL.(4159753)
